Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 result for “Nonlocal Conditions”

Set a search alert
Research ArticleOpen accessIn the keywordsOn Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal ConditionSheila Amina Bishop, Godwin Amechi Okeke, Timothy Ashibel AnakeIn this study, we examined existence of lower semicontinuous solution of Nonclassical Ordinary Differential Inclusions (QSDIs) with Nonlocal Conditions. Here the multivalued stochastic processes are lower semicontinuous. …American Journal of Engineering and Applied Sciences, Vol. 10, Issue 2 · 23 May 2017 · 7,265 accessesView PDFCite